How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17806
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

For the past 4 days, I have had problems with fatigue, some

This answer was rated:

For the past 4 days, I have had problems with fatigue, some nausea, and some diarrhea. Then the past 2 days, I have still been very fatigued and my stools have been very yellow. Any idea what could be some of the possible causes?

Dr. Saha :

Hello,

Dr. Saha :

Thank you for your question,

Dr. Saha :

I’m Dr. Saha and I’ll try to help you.

Dr. Saha :

How many times do you pass stool?

Dr. Saha :

Do you have any other symptom, pain, fever?

Dr. Saha :

Are you there?

Dr. Saha :

It is showing that you are standing by.

Dr. Saha :

Fatigue, diarrhea can occur from an infection.

Dr. Saha :

Viral infection is a common cause.

Dr. Saha :

Sometimes there can be bacterial or parasitic infection.

Dr. Saha :

Indigestion or incomplete mixing of bile can cause yellow stool.

Dr. Saha :

Yellow stool can be due to presence of fat in the stool.

Dr. Saha :

Pancreatic disease or pancreatic enzyme deficiency can be a factor in some cases.

Dr. Saha :

Viral infection usually gets in 3-5 days,

Dr. Saha :

If the symptoms continue please take an examination by doctor.

Dr. Saha :

Please take plenty of fluid.

Dr. Saha :

Gatorade, oral rehydration solution would be helpful to maintain fluid & electrolyte balance..

Dr. Saha :

If you have any further query, please feel free to ask.

Dr. Saha :

You may be having difficulty in entering chat.

Dr. Saha :

I am changing to question & answer format.

Hello Brad

I wrote the answer in chat above.

Please feel free to ask, if you have any further query.

Customer: replied 3 years ago.
Sorry, I didn't realize that you were in chat. I have also had some bloating during the past 4 days. One thing that I wonder about is would acetaminophen cause this? I have been taking a pain med during the last several year for chronic arthritis. this pain med has acetaminophen in it. Lately, my arthritis has been bad, so I've been taking Tylenol too.
Thanks

How many acetaminophen or tylenol are you taking? How many mg in total in a day?

How is your urine?

Do you feel any pain in abdomen?

Customer: replied 3 years ago.
I'm taking about 6 - 8 pain mess that have 325 mg in each. I've also been taking 3 - 4 extra strength Tylenol. Urine looks normal. Not really any unusual pain in my abdomen, ther than being a little bloated that past 4 - 5 days.
These symptoms of fatigue & diarrhea are unlikely to be from tylenol or acetaminophen.

These are likely to be due to an infection, indigestion as I wrote above.

However, you need to limit the intake of pain medicine.

Tylenol also contain acetaminophen as you know.

Total dose of acetaminophen plus tylenol should not exceed 4000 mg a day.

If you take 8 x 325 & 4 extra strength then you are crossing the limit for the day.
Dr. Saha and 2 other Health Specialists are ready to help you
Customer: replied 3 years ago.
In addition to the other symptoms that I have, I have also had constant pain in my rear left flank area for the past couple of days. Does this narrow down the potential cause of my issues. I am going to the doctor tomorrow. Thanks
Is there any tender spot on pressure?

How is your urine?

Customer: replied 3 years ago.
It hurts some when I press on the area right below much ribcage. My urine is not very dark, but it is a little cloudy and darker yellow than normal.
Customer: replied 3 years ago.
It hurts some when I press on the area right below much ribcage. My urine is not very dark, but it is a little cloudy and darker yellow than normal.
When you have dark, cloudy urine along with pain the left flank area, the symptoms can be due to urinary tract infection.

Urine test should be taken.

As you are going to doctor tomorrow, the doctor can take other tests according to physical examination findings.

Take more water, fluid.

It is good for urinary tract infection.
Dr. Saha and 2 other Health Specialists are ready to help you